# SDR ASOA2015050812782

- Difficulty date: April 14, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15176
- Aircraft time: 17,663 hours, 12,240 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT 280 WEB CORRODED.  COMPLIED WITH ECTC REO 670-53-11-59401 AND GREO 670-53-11-594, REV--.
